# SDR 06FDEA2748

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 2 X 2 INCHES ON RT HORIZONTAL STABILIZER UPPER SURFACE T/E AREA, ELEVATOR STA 99.79 NR 2 BALANCE BAY UPPER PANEL.  REPAIR REQUIRES EVALAUTION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED FABRICATED NEW, BONDED AND INSTALLED REPAIR DOUBLER IAW SRM 55-20-3.
